On a lower exponent of a two-dimensional linear system with Perron perturbations
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 623-631
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a8,
author = {N. A. Izobov},
title = {On a lower exponent of a two-dimensional linear system with {Perron} perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {623--631},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a8/}
}
N. A. Izobov. On a lower exponent of a two-dimensional linear system with Perron perturbations. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 623-631. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a8/